Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes blood in the stool in 24 yo man which got relieved by deflon+duphalac lactulose & reticool?

hi DOC.i am ASHUTOSH age24 weight 155lbs from india ..............wednesday aftrenoon drop of blood in stool.......thursday morning again 1 drop blood.............went to doctor .......he gave deflon500 + duphalac lactulose solution + reticool ointment..............friday stool normal......... saturday stool normal....
but iam not feeling absolutely fine..........i am frightened too..................however i have started taking guava+almonds+raisins+dates .......

Tue, 18 Feb 2014
Report Abuse
Question is related to
Drug/Medication ,  
General & Family Physician 's  Response
Nothing to be worried more it looks like hemorroids so continue for 2 more wks so that u will be relieved of symptoms

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter is 16 months old and has been suffering from difficulty passing stools for about three weeks now. She is being fed mainly fruits, using the p rule. Plums prunes peaches pears and her doctor also prescribed her a mild laxative called Lactulose 10. She has been on this for about two weeks now and still needs help to pushing. She cries everytime she poops and there is always blood when i wipe her butt.

doctor1 MD

Hi doctor, I am 20 weeks pregnant and suffering from existing hemorrhoids . This is my second pregnancy. Hemorrhoids got worse after first pregnancy. I have 2 external hemorrhoids (size of a small grape and the other is a size like a pea). When I have bowel movements a third internal hemorrhoid will come out. Currently taking lactulose l0 ml twice daily. Metamucil makes the stool big and round so I have stopped as it is too painful coz it is big. What can I do to relief pain. When I pass stool I suffer through excruciating pain (sharp stabbing feeling) and have blood. I cannot do surgery as Iam pregnant.

doctor1 MD

Hi, I enam 66 yrs old, 5 9 tall . Approx, 200lbs. For 2 days I ve had quite a sharp pain in my lower right abdomen which is worse sometimes than others. I sometimes become a little sweaty. I haven t had a really good bowel movement for at least three days. I have been taking lactulose for two days which doesn t seem to help much although just now my tummy is making lots of gurgling noises! All this coincided with putting my back out about the same time for which I have been taking dihydrocodine ( 6 to 8 daily) I have had a routine prostate check and regular bowel cancer checks every 2 yrs. My blood pressure is 125/64 pulse around 48 -60 bum.Do you think this could still be constipation which I have been treated for about 6 months ago. Many thank in anticipation.

Recent questions on  Duphalac

doctor1 MD

I have stomach ache for few weeks now (specificaly after emptying the bowels). Doctor suggested it is gastrities and prescribed neksium , gellusil , librax and duphalac.It was a 15 day course. Everything seem okay while i was taking the medicine. But as soon as i stopped taking the medicine , the pain comes back in a day . Doctor has suggested to take the medicines for 15 more days

doctor1 MD

Hello doctor,sys my father has been going through a series of ailments like kidney,liver , heart. Yesterday he got discharged from the hospital after a series of 3 dialysis. we have been given some medicines ,which we would like to know what are they for and if there is any side effects of it. your help will be really appreciated. Tab Astor 1-1-0 Tab Deplatt 75mg 1-0-0 Tab Cordarone 100 mg 1-0-0 Tab Synprotik 1-1-1 Tab Vibact BD 1-0-1 for 3 days Tab Isolazine 1 tab od 1-0-0 Tab Ceftum 500 mg 1-0-1 Tab metformin 500mg 1-1-1 before meals. Tab Lasix 20 mg 1-1-1 cap aciguard 1-0-1 Syp Duphalac 20cc 1-0-1 these are the medicines prescribed by the doctors. Kindly help us know why these medicines are used for.

doctor1 MD

SIR I AM SUFFERING FROM MAJOR CONSTIPATION FROM CHILDHOOD AND DUE TO THIS SEVERE GAS IS FORMED AND WHICH LEADS TO SEVERE HEADACHE AND NAUSEA AND CONSTIPATION EVEN LASTS UPTO 5 DAYS . I HAVE TAKEN MANY TREATMENTS TILL DATE BUT NONE OF THEM WORKED AND RECENTLY I GOT MY SONOGRAPHY DONE BUT IT WAS NORMAL TOO . CURRENTLY I AM TAKING DUPHALAC SYRUP IN MORNING , IBSET 5MG TAB IN AFTERNOON AND CREMAFFIN PLUS IN NIGHT . BUT THAT TOO IS NOT SHOWING RESULTS . PLEASE SUGGEST ME REGARDING THE SAME.

doctor1 MD

Hi..I have been diagnosed with colitis cystica profunda recently...after that my GI doctor told me no surgery is needed as of now...and gave me some medications which include fibre powder ...and sucralfet and one other enema....while my doctor was taking the decision based on my MRI report...he asked me to take Duphalac(lactulose)...which he replaced later with fibre powder named GUSH....NOW MY PROBLEM is..... even after taking the fibre powder I have to pass motion 4-5 times in the morning...as my doctor told me not to strain that is the only way...i feel ok after passing motion...though after passing motion I feel little bit dizzy every time ...which goes away...after 1 or 2hr..sometime end of anus get torn and I feel burning feeling inside..though blood does not come out instantly....but after someday lot of dense blood will come out....now I am not able to understand whether the blood is due to torn anus or coming out from some where inside....also why I am feeling dizzy after passing motion...could this be the effect of fibre powder because that was not there when I was taking lactulose...Please suggest me something because I am going nuts about this...also can this decease lead to colon cancer?

doctor1 MD

Hi, Dr. My PCP put me on 5,000 units of vitamin D a few months ago due to severe fatigue every day. For a few days I took 1000 units of vit. D at bedtime also. Then I was feeling quite a bit better. However, my dr. Said Not to do the extra 1,000...

doctor1 MD

Hi Doctor, My wife is suffering from constipation after delivery and it has been 6 months postpartum. It started 2 weeks after the delivery. She is taking duphalac stool softener and still have issues sometimes. Can you please guide us what could...

doctor1 MD

For severe constipation when medicines like Duphalac and cremafin are not providing any comfort is it alright to go for enema?